# SDR YENA20160707639

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 44,836 hours, 15,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059891
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,609 hours, 10,249 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUR OVERWING RED EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK PASSED.
